Alert archive / Ohio / River Flood Warnings in 2015

River Flood Warning 64, NWS Cleveland, OH

July 13, 2015Sandusky County, Wood County, Ohio

NWS Cleveland, OH issued this river flood warning at Jul 13, 2015, 2:44 AM EDT for Sandusky County, Wood County, Ohio. It took effect at Jul 13, 2015, 3:40 AM EDT. It was in force for 60 hr.

The area

The outline as issued.

The facts

Issued
Jul 13, 2015, 2:44 AM EDT (06:44 UTC)
In effect from
Jul 13, 2015, 3:40 AM EDT
Expired
Jul 15, 2015, 3:39 PM EDT
In force
60 hr
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Flood severity
Minor

Counties Sandusky County, OH, Wood County, OH

The radar

The Cleveland radar (KCLE), 133 km from the middle of the area, began a volume at 06:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Portage River at Woodville (WDVO1). The gauge peaked at 11.30 ft at Jul 14, 2015, 7:00 AM EDT.

actionminormoderate68101207/1307/1407/1507/16
Action stage
8 ft
Minor stage
11 ft
Moderate stage
12.5 ft
Major stage
13.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04195500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

486 
WGUS41 KCLE 130644
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
244 AM EDT MON JUL 13 2015

...The National Weather Service in Cleveland has issued a flood 
warning for the following rivers in Ohio...

  Portage River At Woodville

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC143-173-131444-
/O.NEW.KCLE.FL.W.0064.150713T0740Z-150713T2328Z/
/WDVO1.1.ER.150713T0740Z.150713T1200Z.150713T1728Z.NO/
244 AM EDT MON JUL 13 2015

The National Weather Service in Cleveland has issued a 

* Flood warning for 
  the Portage River At Woodville
* From early this morning until this evening
* At  2:30 AM Monday the stage was...8.7 feet 
* Minor flooding is forecast 
* Forecast...The river will slowly rise to near 9.2 feet
  shortly after sunrise. the river is then expected to fall 
  below flood stage early in the afternoon. however any 
  additional rainfall this afternoon will impact the river stage.   
* Flood stage is 9.0 feet 
* At 9.0 feet...The river inundates lower portions of Trail Marker 
  Park.

&&

LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349


$$
9 follow-up statements
064 
WGUS81 KCLE 131445
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1045 AM EDT MON JUL 13 2015

...The flood warning continues for the following rivers in Ohio...

  Portage River At Woodville

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC143-173-132245-
/O.EXT.KCLE.FL.W.0064.000000T0000Z-150714T0824Z/
/WDVO1.1.ER.150713T0812Z.150713T1430Z.150714T0224Z.NO/
1045 AM EDT MON JUL 13 2015

The flood warning continues for
  The Portage River At Woodville.
* At 10:30 AM Monday the stage was 9.7 feet. 
* Flood stage is 9.0 feet. 
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...the river will fall to below flood stage by tonight.
* At 9.0 feet...The river inundates lower portions of Trail Marker 
  Park.

&&

LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349


$$
343 
WGUS81 KCLE 132229
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
629 PM EDT MON JUL 13 2015

...The flood warning continues for the following rivers in Ohio...

  Portage River At Woodville

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC143-173-140629-
/O.EXT.KCLE.FL.W.0064.000000T0000Z-150714T1912Z/
/WDVO1.1.ER.150713T0812Z.150714T0000Z.150714T1312Z.NO/
629 PM EDT MON JUL 13 2015

The flood warning continues for
  The Portage River At Woodville.
* At  5:30 PM Monday the stage was 10.2 feet. 
* Flood stage is 9.0 feet.
* The river will begin to fall later this evening and go below
  the flood stage of 9 feet Tuesday morning.
* Minor Flooding is occurring and Minor flooding is forecast.
* At 11.0 feet...The river floods Trail Marker Park up to Erie 
  Street.
* At 9.0 feet...The river inundates lower portions of Trail Marker 
  Park.

&&

LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349


$$
938 
WGUS81 KCLE 140339
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1139 PM EDT MON JUL 13 2015

...The flood warning continues for the following rivers in Ohio...

  Portage River At Woodville

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC143-173-141139-
/O.EXT.KCLE.FL.W.0064.000000T0000Z-150715T1426Z/
/WDVO1.1.ER.150713T0812Z.150714T1200Z.150715T0826Z.NO/
1139 PM EDT MON JUL 13 2015

The flood warning continues for
  The Portage River At Woodville.
* At 11:30 PM Monday the stage was 10.8 feet. 
* Flood stage is 9.0 feet.
* Minor Flooding is occurring and Minor flooding is forecast.
* The river is forecast to rise to 11.3 feet by Tuesday morning.
* At 12.0 feet...Lower portions of South Cherry Street near Trail 
  Marker Park inundated. Water approaches property south of 
  Pemberville Road.
* At 11.0 feet...The river floods Trail Marker Park up to Erie 
  Street.
* At 9.0 feet...The river inundates lower portions of Trail Marker 
  Park.


&&

LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349


$$

Thompson
362 
WGUS81 KCLE 140942
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
542 AM EDT TUE JUL 14 2015

...The flood warning continues for the following rivers in Ohio...

  Portage River At Woodville

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC143-173-141742-
/O.CON.KCLE.FL.W.0064.000000T0000Z-150715T1426Z/
/WDVO1.1.ER.150713T0812Z.150714T1200Z.150715T0826Z.NO/
542 AM EDT TUE JUL 14 2015

The flood warning continues for
  The Portage River At Woodville.
* At  5:30 AM Tuesday the stage was 11.3 feet. 
* Flood stage is 9.0 feet. 
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...The river is near crest and is expected to begin a 
  slow fall through the day falling below 11 feet by mid afternoon.
  however any additioanl rainfall will impact this forecast.
* At 11.0 feet...The river floods Trail Marker Park up to Erie 
  Street.
* At 9.0 feet...The river inundates lower portions of Trail Marker 
  Park.

&&

LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349


$$
265 
WGUS81 KCLE 141459
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1059 AM EDT TUE JUL 14 2015

...The flood warning continues for the following rivers in Ohio...

  Portage River At Woodville

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC143-173-142259-
/O.EXT.KCLE.FL.W.0064.000000T0000Z-000000T0000Z/
/WDVO1.1.ER.150713T0812Z.150714T1230Z.000000T0000Z.NO/
1059 AM EDT TUE JUL 14 2015

The flood warning continues for
  The Portage River At Woodville.
* At 10:30 AM Tuesday the stage was 11.3 feet. 
* Flood stage is 9.0 feet. 
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...the river will fall to a stage of 10.4 feet by Wednesday
  morning.
* At 11.0 feet...The river floods Trail Marker Park up to Erie 
  Street.
* At 9.0 feet...The river inundates lower portions of Trail Marker 
  Park.


&&

LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349


$$
Sefcovic
138 
WGUS81 KCLE 142230
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
630 PM EDT TUE JUL 14 2015

...The flood warning continues for the following rivers in Ohio...

  Portage River At Woodville

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC143-173-150630-
/O.CON.KCLE.FL.W.0064.000000T0000Z-000000T0000Z/
/WDVO1.1.ER.150713T0812Z.150714T1230Z.000000T0000Z.NO/
630 PM EDT TUE JUL 14 2015

The flood warning continues for
  The Portage River At Woodville.
* At  5:30 PM Tuesday the stage was 10.6 feet. 
* Flood stage is 9.0 feet. 
* Minor Flooding is occurring and Minor flooding is forecast.
* At 12.0 feet...Lower portions of South Cherry Street near Trail 
  Marker Park inundated. Water approaches property south of 
  Pemberville Road.
* At 11.0 feet...The river floods Trail Marker Park up to Erie 
  Street.
* At 9.0 feet...The river inundates lower portions of Trail Marker 
  Park.


&&

LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349


$$
886 
WGUS81 KCLE 150357
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1157 PM EDT TUE JUL 14 2015

...The flood warning continues for the following rivers in Ohio...

  Portage River At Woodville

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC143-173-151157-
/O.EXT.KCLE.FL.W.0064.000000T0000Z-150716T0400Z/
/WDVO1.1.ER.150713T0812Z.150714T1230Z.150715T2200Z.NO/
1157 PM EDT TUE JUL 14 2015

The flood warning continues for
  The Portage River At Woodville.
* At 11:30 PM Tuesday the stage was 9.8 feet. 
* Flood stage is 9.0 feet. 
* Minor Flooding is occurring and Minor flooding is forecast.
* At 9.0 feet...The river inundates lower portions of Trail Marker 
  Park.

&&

LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349


$$

Thompson
722 
WGUS81 KCLE 151137
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
737 AM EDT WED JUL 15 2015

...The flood warning continues for the following rivers in Ohio...

  Portage River At Woodville

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC143-173-151937-
/O.CON.KCLE.FL.W.0064.000000T0000Z-150716T0400Z/
/WDVO1.1.ER.150713T0812Z.150714T1230Z.150715T2200Z.NO/
737 AM EDT WED JUL 15 2015

The flood warning continues for
  The Portage River At Woodville.
* At  7:30 AM Wednesday the stage was 9.1 feet. 
* Flood stage is 9.0 feet. 
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...The river will fall below flood stage later this morning.
* At 9.0 feet...The river inundates lower portions of Trail Marker 
  Park.

&&

LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349


$$
223 
WGUS81 KCLE 151939
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
339 PM EDT WED JUL 15 2015

...The flood warning is cancelled for the following rivers in Ohio...

  Portage River At Woodville

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC143-173-152009-
/O.CAN.KCLE.FL.W.0064.000000T0000Z-150716T0400Z/
/WDVO1.1.ER.150713T0812Z.150714T1230Z.150715T1337Z.NO/
339 PM EDT WED JUL 15 2015

The flood warning is cancelled for
  The Portage River At Woodville.
* At  3:30 PM Wednesday the stage was 8.6 feet. 
* Flood stage is 9.0 feet. 
* Fell below flood stage at  9:37 AM Wednesday.
* Forecast...the river will fall to 8.1 feet by Thursday morning.
* At 9.0 feet...The river inundates lower portions of Trail Marker 
  Park.

&&

LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Jul 13, 2:23 AM EDT, 21 minutes earlier.

Area forecast discussion, Jul 13, 2:23 AM EDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
223 AM EDT MON JUL 13 2015

.SYNOPSIS...
HIGH PRESSURE WILL CONTINUE TO WEAKEN ACROSS THE AREA AND ALLOW A
WARM FRONT TO LIFT NORTHEAST AND BECOME NEARLY STATIONARY OVER
THE REGION MONDAY. LOW PRESSURE WILL MOVE SOUTHEAST THROUGH THE
GREAT LAKES MONDAY NIGHT AND SHOULD BE OVER LAKE ERIE AND
NORTHERN OHIO TUESDAY MORNING. THE LOW PRESSURE SYSTEM WILL MOVE
TO THE NEW ENGLAND COAST TUESDAY NIGHT. HIGH PRESSURE WILL
GRADUALLY BUILD SOUTH ACROSS THE AREA WEDNESDAY THROUGH THURSDAY.

&&

.NEAR TERM /THROUGH TODAY/...
SHOWERS HAVE DIED DOWN CONSIDERABLY AS SHORTWAVE MOVES EAST AND
SUN HAS SET. SHOWERS WILL CONTINUE TO DIMINISH AND WILL BE EAST OF
THE AREA BY 06Z OR SO.

ORIGINAL DISCUSSION...
FOR THIS EVENING AN UPPER DISTURBANCE OVER SRN LWR MI ENHANCING
MID LEVEL CONVERGENCE AND LIFT ACROSS NRN OHIO TODAY RESULTING IN
A PERSISTENT AREA OF MAINLY LIGHT RAIN ACROSS NORTHWEST AND NORTH
CENTRAL OHIO. THIS PRECIP IS SLOWLY MOVING EAST-SOUTHEAST AND WILL
CONTINUE TO AFFECT THE AREA INTO THE EVENING WHILE THE WESTERN
COUNTIES BEGIN TO DRY. WILL GO WITH CAT OR LIKELY POPS CENTRAL AND
SERN COUNTIES WHILE NWRN PA WILL HAVE CHANCE POPS. WILL HAVE
SLIGHT CHANCE OF LESS WEST. LOWS LOOK GOOD IN THE LOWER 60S.

&&

.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
MONDAY MORNING A WARM FRONT WILL BE DRIFTING SLOWLY NORTHEAST
TOWARD THE AREA OUT OF THE MIDWEST. BY EVENING IT SHOULD BE FROM
NEAR KORD TO KCVG LINE. WILL BEGIN MONDAY DRY IN THE WEST AND HAVE
A LOW CHANCE POP EAST. WILL INCREASE POPS TO HIGH CHANCE FROM THE
WEST MAINLY DURING THE AFTERNOON AS INSTABILITY TO OUR WEST GETS
LIFTED OVER THE APPROACHING WARM FRONT INTO THE AREA. MONDAY NIGHT
WILL KEEP HIGH CHANCE TO LIKELY POPS IN THE FORECAST AS THE UPPER
TROUGH AND SURFACE LOW DROP THROUGH THE GREAT LAKES. AT THIS TIME
THE HEAVIEST PRECIP LOOKS TO BE TO OUR SOUTHWEST WHERE INSTABILITY
IS GREATEST SO FOR NOW EXPECTING MAINLY LIGHT PRECIP. BY TUESDAY
MORNING A SURFACE LOW MOVING THROUGH THE LOWER GREAT LAKES WILL
CAUSE THE WARM FRONT TO LIFT NORTHEAST INTO THE AREA AND SHOULD
EXTEND FROM NEAR KCLE TO KYNG AT 12Z. THE LOW WILL MOVE ACROSS PA
TUESDAY NIGHT DRAGGING A TRAILING COLD FRONT SOUTH THROUGH THE
AREA. WILL NEED TO CONTINUE WITH LIKELY TO CAT POPS ACROSS THE
AREA TUESDAY WITH UPPER LOW NEAR THE AREA AND WRAP AROUND MOISTURE
DROPPING SOUTH INTO NORTH CENTRAL AND NORTHEAST OHIO AND NORTHWEST
PA. EXPECT CONDITIONS TO SLOWLY DRY FROM THE WEST TUESDAY NIGHT AS
THE SYSTEM PULLS EAST. WEDNESDAY HIGH PRESSURE WILL TRY TO DRY THE
AREA OUT FROM THE NORTH. TEMPS GENERALLY NEAR NORMAL THROUGH THE
SHORT TERM.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
THERE STILL APPEARS TO BE A DECENT CHANCE THE AREA CAN BE BETWEEN
SYSTEMS ON THU TO ALLOW FOR DRY CONDITIONS AS WEAK HIGH PRESSURE
AT THE SURFACE AND ALOFT CROSSES THE REGION. THE AIRMASS IS WARM
ENOUGH THAT WILL LESS CLOUDS...TEMPS ON THU SHOULD WARM TO BE
CLOSER TO NORMAL.

A CONTINUOUS SERIES OF S/W TROUGHS ARE PROGGED TO MOVE EAST ACROSS
THE LAKES FRI THRU SUN TO PROVIDE UPPER FORCING TO TRIGGER SHRA/TSRA
ALONG THE FRONTAL BOUNDARY THAT LIFTS BACK OVER THE AREA. ITS HARD
TO SAY WHERE OR WHEN ANY CONVECTION MAY HIT A GIVEN SPOT DURING THIS
TIME PERIOD SO WILL BROAD BRUSH GOOD CHANCE POPS EACH DAY. THE
AIRMASS LOOKS QUITE WARM OVERALL BUT JUST HOW WARM TEMPS CAN GET
WILL DEPEND ON HOW MANY BREAKS IN THE CLOUDS OCCUR. THE DIFFERENCE
CAN MEAN WHETHER HIGHS ARE IN THE LOWER 80S OR LOWER 90S. WILL
AVERAGE DIFFERENCE AND KEEP TEMPS IN THE MIDDLE OF THE RANGE.

&&

.AVIATION /06Z MONDAY THROUGH FRIDAY/...

SHOWERS WILL PERSIST AROUND THE CLE...CAK...AND YNG TERMINALS
THROUGH 12Z. STILL EXPECTING AREAS OF INLAND FOG TO DEVELOP
OVERNIGHT...WHICH WILL DROP VSBYS TO IFR AT TIMES. CONDITIONS ARE
EXPECTED TO IMPROVE TO VFR SHORTLY AFTER SUNRISE WITH LINGERING
HZ THROUGH THE MORNING. BY EARLY AFTERNOON THUNDERSTORMS WILL BE
MOVING INTO THE TOL AND FDY AREAS. THESE STORMS SHOULD DECREASE
IN COVERAGE/INTENSITY AS THEY MOVE EAST. FLOW WILL BE LIGHT AND
OVERNIGHT...BECOMING SE TOMORROW MORNING...AND SW DURING THE
AFTERNOON.

OUTLOOK...NON VFR IN WIDESPREAD SHRA/TSRA INTO TUE NIGHT THEN NON
VFR CIGS MAY LINGER WELL INTO WED. AREAS OF NON VFR IN SHRA AND TSRA
SHOULD RETURN ON FRI.

&&

.MARINE...
LIGHT SE TO EAST WINDS SHOULD PREVAIL INTO MON THEN TURN
SOUTH INTO TUE AND FINALLY TO THE NORTH BY TUE NIGHT AS A WAVE OF
LOW PRESSURE MOVES SE OF LAKE ERIE. WINDS WILL PROBABLY INCREASE TO
15 TO 20 KNOTS ONCE BECOMING NORTH TUE NIGHT AND CONTINUE ON WED
WHICH COULD LEAD TO MARGINAL SCA WAVES OF 3 TO 5 FEET. HIGH PRESSURE
DOES TRY AND BUILD SOUTH INTO THE LAKE WED NIGHT WHICH SHOULD LESSEN
THE WINDS SOME WHILE ALSO TURNING THE WINDS TO THE NE. THE HIGH
MOVES OFF TO THE EAST ON FRI AND THE FRONT LIFTS BACK ACROSS THE
LAKE AGAIN SO WINDS VEER AROUND TO THE S THEN SW BY LATE FRI AND
START TO INCREASE SOME AHEAD OF AN APPROACHING COLD FRONT.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...TK
NEAR TERM...DJB/TK
SHORT TERM...LOMBARDY
LONG TERM...ADAMS
AVIATION...MAYERS
MARINE...ADAMS
Hazardous weather outlook, Jul 12, 6:33 PM EDT, 8 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
633 PM EDT SUN JUL 12 2015

OHZ003-006>009-017>019-027>030-036-037-047-132245-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-WYANDOT-
CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-KNOX-
633 PM EDT SUN JUL 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND
NORTHWEST OHIO.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SHOWERS AND THUNDERSTORMS WILL CONTINUE MONDAY THROUGH TUESDAY.
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MONDAY AFTERNOON
AND EVENING. HOWEVER...THERE IS THE POSSIBILITY THAT THE SLIGHT
RISK MAY NEED TO BE EXTENDED FURTHER EAST IF THE WARM FRONT LIFTS
FURTHER NORTH. LOCALLY HEAVY RAIN FROM THE THUNDERSTORMS MAY CAUSE
LOCAL FLOODING AS WELL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

LEZ061-142>149-162>169-OHZ010>014-020>023-031>033-038-089-PAZ001>003-
132245-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LORAIN-CUYAHOGA-
LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WAYNE-
STARK-MAHONING-HOLMES-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
633 PM EDT SUN JUL 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SHOWERS AND THUNDERSTORMS ARE PROBABLE LATE MONDAY INTO TUESDAY.
THIS MAY PRODUCE SOME LOCALIZED FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

Nearby

River Flood Warnings in Ohio, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.